Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On extremal extensions of regular contents and measures
HTML articles powered by AMS MathViewer

by Wolfgang Adamski PDF
Proc. Amer. Math. Soc. 121 (1994), 1159-1164 Request permission

Abstract:

Within the framework of regular extensions of contents and measures we show that every regular content admits an extremal extension. Under an additional assumption we can also prove the existence of extremal measure extensions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A12, 28C15
  • Retrieve articles in all journals with MSC: 28A12, 28C15
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1159-1164
  • MSC: Primary 28A12; Secondary 28C15
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1204367-3
  • MathSciNet review: 1204367